# SDR ASAA2015080612791

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,840 hours, 8,199 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS FAULT CODE 77-10842, ECONOMIC FAULT, TOP RT EGT SIGNAL OUT OF RANGE. ACFT GROUNDED.  ON DEFERRAL.
